# SDR UPS01837033

- Difficulty date: October 3, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5772638118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 STA 1766 LONG 10R AFT SIDE OF AFT PRESSURE BULKHEAD HAS TWO SEAL ANGLES CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED ANGLES IAW DWG 5772638, AND SRM 51-1-20D, 51-3-0.
